A Caltech Library Service

On the motion of incompressible fluids

Ebin, David G. and Marsden, Jerrold E. (1970) On the motion of incompressible fluids. In: Actes du congrès international des mathématiciens, 1970 : Géometrie et topologie. Vol.2. Gauthier- Villars , Paris, pp. 211-214.

[img] PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:



Item Type:Book Section
Related URLs:
URLURL TypeDescription
Additional Information:© 1970, State University of New York, dept. of mathematics, Stony Brook
Record Number:CaltechAUTHORS:20100928-084503071
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:20170
Deposited By: Ruth Sustaita
Deposited On:29 Sep 2010 19:28
Last Modified:03 Oct 2019 02:06

Repository Staff Only: item control page